# SDR GSPA201502193620

- Difficulty date: February 9, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N49WC
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: FL144
- Aircraft time: 9,206 hours, 7,041 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 10111007227LH
- Part serial: FL144
- Condition: Bent
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED SEVERE TURBULENCE WHILE DESCENDING INTO AIRPORT AT FL160.  AFTER INSPECTION BY THE DOM, THE SPAR WAS DETERMINED TO BE BENT ON BOTH LT & RT WINGS AT APPROX WS 214.00.  THE UPPER WING SKINS & LE SKINS BENT.  UNDERLYING STRUCTURES UNABLE TO BE EVALUATED.  POSSIBLE STRUCTURAL DAMAGE TO RT FUSELAGE.  SECOND LEVEL INSP IAW MM REQUIRED.
